A 60-year-old female asked:
Can losartan cause your blood pressure to rise?
1 doctor answer • 2 doctors weighed in
Cardiac Electrophysiology 20 years experience
Not directly: There are always exceptions to any case, but a "paradoxical" rise in blood pressure is difficult to explain with Losartan as the culprit. With that said, everyone reacts differently to medicines. Chances are; however, that the Losartan was inneffective, something else was working against the Losartan, or the Losartan had not yet taken effect by the time of blood pressure measurement. See PCP.
3.9k viewsReviewed >2 years ago
Last updated Aug 23, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.